# SDR DALA2024072407433

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC BTW FR 57 TO FR58 AND BTW STR39LTO STR43L LOWER FUSELAGE ( REFERENCE DOC. AA C ARD 5100-01821-01A). C/A: PERFORMED REPAIR PREVIOUS COMPLETED ON 23-DEC-09. LOCATED BTW FR57 TO FR58 AT LEVEL STR39L TO STR43L LOWER FUSELAGE AS PER A320SRM 53-00-11-300-004 PARAGRAPH 2.D TABLE 008 FIGURE 001; A320 SRM 51-70-20 FIGURE 001 (SHEET 1 AND 2) THIS REPAIR IS CATEGORY CRECHECK INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT AT 34400 FC/ 68800 FH, SUBSEQUENT INSPECTION AT INTERVAL OF5000FC/ 10000FH AND AFTER REPAIR EMBODIMENT AT 51,600 FC/103,200 FH AS PER A320 SRI 53-00-11-205-042 PARAGRAPH 2.A TABLE 001. JOB COMPLETE. (LP: 0459677)
